# SDR AALA201708259030

- Difficulty date: August 7, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 59,647 hours, 25,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347715321200
- Condition: Corroded
- Location: Frame 56-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR SILL AT STRINGER 38R, BETWEEN FRAMES 56 AND 58. REPLACED DOOR SILL PER SRM 51-72-11 AND DRAWING D53477100.
